Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Painful lump in the armpit and chest with swelling. Diagnosed with costochondritis. Need treatment?

I went to Patient First last week because I felt like my right side chest area was swollen and I ve been stressed lately and it would only hurt when I was stressing out about something. But the doctor told me I have costochondritis and the lump on my chest hasn t gone away with the anti-inflammation pills and now I have a painful armpit lump? I don t know what to do. Should I go to the hospital? I don t have insurance or anything.
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
The lump in the armpit may be due to secondary lymphadenitis for which the source of infection may be an abscess or some infection from the draining areas and hence you consult a Surgeon to get a course of Antibiotics along with anti-inflammatory drugs and if needed surgical drianage.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor